# SDR ASAA2022060138525

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 25,856 hours, 8,130 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Satcom
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM LOCK UP. RESET PER QRH RESET SUCCESSFUL. GROUNDED - YES. REF B737-900 FIM 23-15-801 SAT COM RESET. INTERMITTENT FAULT.
